# SDR MASA200800296

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 12,723 hours, 8,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Electrical Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7278 ORD-CLT.  EMERGENCY LIGHTS COME ON INTERMITTENTLY IN CABIN.  REMOVED AND REPLACED PCB5 IN JUNCT BOX 11.
